View Single Post
Old 03-03-2012, 08:29 PM   #4
Rxyh Rxyh is offline
Newbie
(female)
 
Join Date: May 2011
Location: Grand Rapids, Michigan, USA
Posts: 5
Rxyh HB User
Re: Vestibular Migraine

I was Dx with them in Aug 2010 and am I my 2nd Migraine medication to treat it which is Topomax. I take 100 MG, and that take care of a lot of the dizziness and Vertigo that lower doses didn't treat, but I do have side effects. It had changed my taste and I can no longer drink any type of beer and I can no longer drink anything carbonated. It taste flat or completely disgusting. Everything has side effects and it works for my migraines so I take it. I have to give up pop! Small price to pay.

My doctor did not know what to make of what was going on with me. The vertigo, dizziness, nausea, sometimes I would get headaches, sometimes not. Sometimes my ears feel like they want to pop or they are curling. Being a full time student and working part time to support myself most of the time I suffered through it. Sometime if I were at work I would be forced to go home.

I was referred to a balance center and they Dx right away. I do want to do the Vestibular Rehab, but I have little time for right now and the medication is working fine. Maybe after I am done with school, I guess.

I am happy to find other people with this! It is so hard to find any information on it and even harder with people who have it!

 
The Following User Says Thank You to Rxyh For This Useful Post:
Joanne1369 (06-16-2012)